Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suggest treatment for head cold, lightheaded feeling and slightly blurred vision

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4889 Questions
Question
I have a head cold; I have an artificial heart valve I feel slightly lightheaded and occasional slight blurred vision
Thu, 24 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that your symptoms could be related to possible TIA (transient ischemic attacks).

Are you taking any blood thinners?

Coming to this point, I would recommend consulting with your attending physician for a careful physical exam and performing some tests:

- a cardiac ultrasound
- an ambulatory 24-48 hours ECG monitoring to examine for possible cardiac arrhythmia
- a Doppler ultrasound of the carotid arteries to examine for possible atherosclerotic plaques
- blood electrolytes
- complete blood count for anemia.

You should discuss with your doctor on the above issues.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor